Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 19, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Apr 12, 2012, 8:10 PM CDT for Lincoln County, Nebraska. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2012, 8:10 PM CDT (01:10 UTC)
- Expired
- Apr 12, 2012, 9:00 PM CDT
- In force
- 50 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Lincoln County, NE
The radar
The North Platte radar (KLNX), 99 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 8:19 PM CDT | HAIL 0.5 | 6 S Sutherland, NE | PEA TO DIME SIZED HAIL COVERING THE GROUND |
| Apr 12, 8:20 PM CDT | HAIL 0.5 | Sutherland, NE | 2 INCHES OF HAIL COVERING THE GROUND. |
| Apr 12, 8:25 PM CDT | HAIL 1 | 10 N Dickens, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 6:54 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 487 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 458 m²/s²
- 0-3 km storm-relative helicity
- 490 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
573 WUUS53 KLBF 130110 SVRLBF NEC111-130200- /O.NEW.KLBF.SV.W.0019.120413T0110Z-120413T0200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 810 PM CDT THU APR 12 2012 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... WESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA... * UNTIL 900 PM CDT * AT 805 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTH OF SUTHERLAND RESERVOIR STATE RECREATION AREA...OR 21 MILES SOUTHWEST OF NORTH PLATTE...AND MOVING NORTHEAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... SUTHERLAND RESERVOIR STATE RECREATION AREA AROUND 815 PM CDT. SUTHERLAND AROUND 820 PM CDT. HERSHEY AROUND 830 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4128 10114 4125 10073 4090 10093 4097 10125 TIME...MOT...LOC 0110Z 215DEG 29KT 4103 10109 WIND...HAIL 60MPH 1.00IN $$ STOPPKOTTE
2 follow-up statements
211 WWUS53 KLBF 130130 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 830 PM CDT THU APR 12 2012 NEC111-130200- /O.CON.KLBF.SV.W.0019.000000T0000Z-120413T0200Z/ LINCOLN NE- 830 PM CDT THU APR 12 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN LINCOLN COUNTY UNTIL 900 PM CDT... AT 823 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HERSHEY TO 7 MILES NORTH OF DICKENS...MOVING NORTHEAST AT 40 MPH. IN ADDITION...AT 824 PM CDT (724 PM MDT) QUARTER SIZED HAIL WAS REPORTED 10 MILES NORTH OF DICKENS WITH THESE STORMS. SEVERE THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF WESTERN LINCOLN COUNTY...AS WELL AS ALONG INTERSTATE 80 FROM HERSHEY TO SUTHERLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4128 10114 4125 10073 4090 10093 4097 10125 TIME...MOT...LOC 0128Z 230DEG 27KT 4119 10091 4095 10100 WIND...HAIL 60MPH 1.00IN $$ STOPPKOTTE
648 WWUS53 KLBF 130204 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 904 PM CDT THU APR 12 2012 NEC111-130213- /O.EXP.KLBF.SV.W.0019.000000T0000Z-120413T0200Z/ LINCOLN NE- 904 PM CDT THU APR 12 2012 ...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LINCOLN COUNTY HAS EXPIRED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT. LAT...LON 4128 10114 4125 10073 4090 10093 4097 10125 TIME...MOT...LOC 0130Z 230DEG 27KT 4120 10089 4096 10098 $$ BROOKS
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 6:29 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Apr 12, 6:29 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 629 PM CDT THU APR 12 2012 .UPDATE... .AVIATION... IFR/LIFR CONDITIONS ARE ARE EXPECTED TO IMPROVE TO VFR WITH THE PASSAGE OF TWO UPPER LEVEL DISTURBANCES TONIGHT. ONGOING THUNDERSTORM ACTIVITY WILL SWEEP EAST AND NORTHEAST THIS EVENING FOLLOWED BY A SECOND DISTURBANCE CURRENTLY ACROSS THE SRN ROCKIES. THIS SECOND DISTURBANCE IS EXPECTED TO AFFECT THE FORECAST AREA WITH ANOTHER ROUND OF TSTMS LATER TONIGHT WHICH SHOULD EXIT ERN PTNS OF THE FCST AREA BY 15Z FRIDAY. VFR IS EXPECTED ALL AREAS THEREAFTER. && .PREV DISCUSSION... /ISSUED 247 PM CDT THU APR 12 2012/ SYNOPSIS... UPPER AIR ANALYSIS THIS MORNING IS INDICATING A STRONG SHORTWAVE TROUGH CROSSING THE CENTRAL ROCKIES. WV IMAGERY HAS THIS FEATURE CROSSING COLORADO ATTM. A NICE 50 TO 60 KT MID LEVEL JET STREAK EXTENDING FROM SAN DIEGO CA...TO ALBUQUERQUE NM...TO SOUTH OF DENVER CO. AT THE SURFACE...LOW PRESSURE WAS NOTED OVER MORGAN COUNTY COLORADO. A WARM FRONT EXTENDED FROM THE LOW ESE TO AROUND BENKELMAN NEBRASKA...THEN SE TO COLBY KANSAS. A DRY LINE EXTENDED SOUTH TO WEST OF LAMAR COLORADO. CU FIELD HAS BEGUN TO EXPAND EAST OF THE LOW AND SOUTH ALONG THE DRY LINE. DISCUSSION... NEAR TERM...TONIGHT THROUGH SUNDAY...MAIN FORECASTING CHALLENGES ARE SEVERE POTENTIAL TONIGHT...THEN PRECIPITATION CHANCES FOR SATURDAY NIGHT INTO SUNDAY. FOR TONIGHT...AM EXPECTING STORMS TO BE WELL ESTABLISHED EAST OF THE TRIPLE POINT AND EAST ALONG THE WARM FRONT AND SOUTH ALONG THE DRY LINE. THE TORNADO THREAT ATTM...APPEARS TO BE CONFINED ALONG THE WARM FRONT IMPACTING THE FAR SOUTHWESTERN COUNTIES...WHILE LOCATIONS NORTH OF THE WARM FRONT...ENCOMPASSING THE INTERSTATE 80 CORRIDOR...WILL BE FAVORABLE FOR LARGE HAIL GIVEN THE STEEP MID LEVEL LAPSE RATES AND WET BULB ZEROS OF 7 TO 9 K FT AGL. ACROSS THE CENTRAL AND EASTERN SANDHILLS...ALONG WITH NORTH CENTRAL NEBRASKA HEAVY RAIN IS POSSIBLE OVERNIGHT AS CONVECTION CONGEALS INTO A MCS ROOTED ON THE LOW LEVEL JET. WENT AHEAD AND INCREASED PRECIPITATION CHANCES TO CATEGORICAL IN THE CENTRAL AND EAST OVERNIGHT AS ALL THE NEAR RANGE MODEL SOLUTIONS HAVE A HIGH DEGREE OF AGREEMENT AND ARE INDICATIVE OF DECENT AMOUNTS OF QPF. FRIDAY THROUGH SATURDAY...THE UPPER LEVEL DISTURBANCE MENTIONED IN THE SYNOPSIS...WILL LIFT NORTH NORTHEAST INTO THE WESTERN DAKOTAS EARLY FRIDAY FORCING A FRONTAL BOUNDARY INTO EASTERN NEBRASKA. LIGHT LOW LEVEL WESTERLY WINDS AND DRIER AIR WILL PUSH INTO THE FORECAST AREA DRYING CONDS OUT FOR FRIDAY. LOW AMPLITUDE RIDGING WILL BUILD IN BEHIND THE EXITING SHORTWAVE FRIDAY...LEADING TO CLEAR SKIES AND WARMER TEMPERATURES. THE NEXT SHOT FOR PRECIPITATION WILL ARRIVE OVERNIGHT FRIDAY NIGHT IN THE CENTRAL AND EAST AS THE RIDGE ALOFT BREAKS DOWN AND MID LEVEL WARM AIR ADVECTION INCREASES ACROSS CENTRAL AND EASTERN NEBRASKA. SERLY WINDS WILL INCREASE SATURDAY AS LOW PRESSURE DEEPENS ACROSS NWRN KS/SWRN NEBRASKA. THIS FEATURE WILL TRACK EITHER NORTH OR NORTHEAST SATURDAY AND WILL HAVE A STRONG IMPACT ON TEMPERATURES AND LOW LEVEL MOISTURE RETURN. THE NAM SOLN KEEPS THE LOW ANCHORED OVER SWRN NEBRASKA WITH A WARM FRONT LIFTING NORTH INTO THE CENTRAL AND NORTHERN CWA SATURDAY. THE GFS SOLN TRACKS THE SURFACE LOW NEWD...THEN REDEVELOPS A LOW OVER NERN COLORADO SAT EVENING. MOISTURE RETURN TO THE WEST...AS WELL AS STRATUS FORMATION IS MUCH MORE PRONOUNCED WITH THE NAM SOLN AS STRONG EASTERLIES DEVELOP OVER NORTHERN NEBRASKA SATURDAY. THE GFS SOLN IS MUCH WEAKER WITH THE EASTERLIES...LEADING TO MUCH LESS SKY COVER AND WARMER TEMPS. GIVEN THE MODEL DISAGREEMENTS...UTILIZED A MODEL BLEND FOR TEMPS AND PRECIPITATION CHANCES SATURDAY AND SATURDAY NIGHT. ON SUNDAY THE MAIN UPPER LEVEL LOW WILL BEGIN TO EMERGE AND TRACK ACROSS THE CENTRAL PLAINS. WAS CONCERNED ABOUT SNOW INITIALLY THIS MORNING BUT UPON FURTHER EXAMINATION AT THE NAM...GFS AND ECMWF SOLNS IS INDICATING TEMPERATURES TOO WARM FOR ACCUMULATING SNOWS ACROSS THE NRN CWA ON SUNDAY. THE ONLY MODEL WHICH LEANS IN THIS DIRECTION IS THE CANADIAN WHICH IS MUCH LESS PROGRESSIVE AND DRAWS IN MUCH COLDER AIR INTO NORTHERN NEBRASKA LATE SUNDAY AND SUNDAY NIGHT. ATTM...DECIDED TO HOLD OFF ON SNOW SUNDAY. SUNDAY NIGHT THE STORM SYSTEM WILL BE EXITING TO THE EAST...HOWEVER COLD TEMPERATURES AND LINGERING WRAP AROUND MOISTURE WILL BE CAPABLE OF PRODUCING SOME SNOWFALL. BATTLE BETWEEN PRECIP ENDING AND CHANGE OVER SHOULD RESULT IN LITTLE IF ANY ACCUMULATION EXPECTED. IF SYSTEM SLOWS DOWN...WITH MORE PRECIP SUNDAY NIGHT...SOME ACCUMULATING SNOWFALL WILL BE POSSIBLE. WILL CONTINUE TO MONITOR THE SPEED OF THE SYSTEM. AS THE SYSTEM EXITS AN UPPER LEVEL RIDGE WILL BUILD OUT WEST. THIS WILL CREATE A NORTHWEST FLOW REGIME...WHICH CONTINUES THROUGH MUCH OF THE WEEK. THIS WILL LEAD TO SEVERAL DISTURBANCES/CLIPPER SYSTEMS TO CROSS THE NORTHERN PLAINS. LIMITED MOISTURE AND GOOD LIFT TO NORTH OF THE CWA...WILL RESULT IN MAINLY DRY CONDITIONS...HOWEVER PERIODS OF ISOLATED SHOWERS WITH EACH WAVE WILL BE POSSIBLE. BETTER CHANCES WILL BE OVER THE EASTERN CWA...WHEN THE SYSTEMS WILL TAP INTO MORE MOISTURE. TEMPERATURES NEXT WEEK WILL START OFF CHILLY ON MONDAY...DUE TO THE INFLUENCE OF THE DEPARTING LOW. HIGHS WILL BE IN THE 40S AND LOWER 50S. THEN A WARM UP CAN BE EXPECTED THROUGH THE WEEK. HIGHS BY THURSDAY WILL APPROACH THE UPPER 60S TO LOWER 70S. AVIATION... COMPLEX WEATHER TONIGHT AS LARGE LOW PRESSURE SYSTEM MOVES ACROSS THE PLAINS. WIDESPREAD MVFR/IFR STRATUS AND FOG HAS DEVELOPED AND WILL CONTINUE THIS EVENING. MEANWHILE NUMEROUS THUNDERSTORMS WILL FIRE OVER NE COLORADO/NW KANSAS AND LIFT INTO THE REGION. IMPACT OF STRONG THUNDERSTORMS EXPECTED AT KLBF...WITH LESS CONFIDENCE AND STRENGTH FOR KVTN. LATE TONIGHT INTO TOMORROW MORNING THE SYSTEM WILL EXIT WITH VFR CONDITIONS SPREADING ACROSS THE AREA AND CONTINUING FOR FRIDAY. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM/EXTENDED...CDC AVIATION...CDC
Hazardous weather outlook, Apr 12, 3:00 PM CDT, 5 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 300 PM CDT THU APR 12 2012 NEZ004>010-022>029-035>038-056>059-069>071-094-132000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 300 PM CDT THU APR 12 2012 /200 PM MDT THU APR 12 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THIS EVENING...ISOLATED STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE SOUTHEAST PANHANDLE INTO WEST CENTRAL AND SOUTHWEST NEBRASKA. THE PRIMARY AREA OF CONCERN WILL BE ALONG AND SOUTH OF A LINE FROM OSHKOSH IN GARDEN COUNTY THROUGH BROKEN BOW IN CUSTER COUNTY. LARGE HAIL IS THE PRIMARY CONCERN AT THIS TIME. HOWEVER...A WARM FRONT STRETCHING ACROSS FAR SOUTHWEST NEBRASKA WILL ACT AS A FOCUS FOR ADDITIONAL ISOLATED SEVERE STORM DEVELOPMENT. STORMS THAT DEVELOP IN THIS AREA COULD SEE AN ADDITIONAL THREAT FOR WIND DAMAGE OR ISOLATED TORNADO DEVELOPMENT...GENERALLY SOUTHWEST OF A OGALLALA TO HAYES CENTER LINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ACTIVE WEATHER PATTERN WILL SETUP BEGINNING FRIDAY NIGHT AND LASTING INTO EARLY MONDAY. AS A STRONG UPPER LEVEL SYSTEM DIGS INTO THE FOUR CORNERS REGION SATURDAY...THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE FRIDAY NIGHT INTO SATURDAY NIGHT. THEN ON SUNDAY INTO EARLY MONDAY...THE SYSTEM WILL LIFT NORTHEAST ACROSS NEBRASKA. AS COLD AIR IS DRAWN INTO THE SYSTEM...THE POTENTIAL FOR SNOWFALL IS POSSIBLE ACROSS THE NORTHWESTERN HALF OF THE OUTLOOK LATE SUNDAY INTO SUNDAY NIGHT. IN ADDITION...STRONG NORTHERLY WINDS ARE POSSIBLE. THERE REMAIN SOME UNCERTAINTY ON THE TRACK AND INTENSITY OF THE SYSTEM. LISTEN FOR THE LATEST FORECASTS REGARDING THE POTENTIAL FOR WINTRY WEATHER DEVELOPMENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING...FOR AREAS GENERALLY SOUTHWEST OF AN OGALLALA TO HAYES CENTER LINE. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Apr 12, 7:14 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 3 E GRANT 40.84N 101.67W
04/12/2012 M2.50 INCH PERKINS NE FIRE DEPT/RESCUE
&&
CVPLocal storm report, Apr 12, 7:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 4 S CHAPPELL 41.04N 102.47W
04/12/2012 E1.00 INCH DEUEL NE PUBLIC
0446 PM HAIL 5 SW BRULE 41.04N 101.96W
04/12/2012 E0.88 INCH KEITH NE PUBLIC
0448 PM HAIL 7 SW BRULE 41.02N 101.98W
04/12/2012 E0.88 INCH KEITH NE FIRE DEPT/RESCUE
0455 PM HAIL 6 NNW BRULE 41.18N 101.93W
04/12/2012 E0.75 INCH KEITH NE PUBLIC
0459 PM HAIL BRULE 41.10N 101.89W
04/12/2012 E0.25 INCH KEITH NE FIRE DEPT/RESCUE
0508 PM HAIL 4 SW LEMOYNE 41.24N 101.85W
04/12/2012 E1.75 INCH KEITH NE PUBLIC
REPORT FROM LAKE MCCONAUGHY
0510 PM HAIL 7 N BRULE 41.20N 101.89W
04/12/2012 E1.00 INCH KEITH NE FIRE DEPT/RESCUE
0515 PM HAIL 6 NW KINGSLEY DAM 41.28N 101.74W
04/12/2012 E1.00 INCH KEITH NE PUBLIC
0517 PM HAIL 4 NW KINGSLEY DAM 41.26N 101.71W
04/12/2012 E1.75 INCH KEITH NE PUBLIC
0629 PM HAIL 14 W TRYON 41.56N 101.22W
04/12/2012 M1.00 INCH MCPHERSON NE PUBLIC
0633 PM HAIL 4 W BRANDON 40.80N 102.01W
04/12/2012 M1.00 INCH PERKINS NE PUBLIC
0650 PM HAIL 3 E GRANT 40.84N 101.67W
04/12/2012 M2.50 INCH PERKINS NE FIRE DEPT/RESCUE
0650 PM HAIL 3 S GRANT 40.80N 101.73W
04/12/2012 E1.75 INCH PERKINS NE TRAINED SPOTTER
0700 PM FUNNEL CLOUD 6 SE WHITMAN 41.98N 101.45W
04/12/2012 GRANT NE PUBLIC
A COLD AIR FUNNEL CLOUD WAS SPOTTED ALOFT LOOKING
SOUTHEAST. CLOUD ROTATION SURROUNDED THE FUNNEL CLOUD.
&&
CDCLocal storm report, Apr 12, 7:25 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
725 PM CDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 PM HAIL 19 NNE TRYON 41.81N 100.80W
04/12/2012 M0.50 INCH THOMAS NE PUBLIC
&&
CVPLocal storm report, Apr 12, 7:30 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
730 PM CDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0729 PM HAIL 12 SE HAYES CENTER 40.39N 100.86W
04/12/2012 E0.50 INCH HAYES NE PUBLIC
&&
CVPLocal storm report, Apr 12, 7:46 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
746 PM CDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0743 PM HAIL 8 E MADRID 40.85N 101.39W
04/12/2012 M0.50 INCH PERKINS NE PUBLIC
PEA TO DIME SIZED HAIL COVERING THE GROUND
&&
CVPLocal storm report, Apr 12, 7:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 PM CDT THU APR 12 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL 2 S WALLACE 40.81N 101.16W
04/12/2012 M1.00 INCH LINCOLN NE TRAINED SPOTTER
LOCATION ESTIMATED
&&
CVPThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 7:00 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, McPherson, Thomas | 45 min |
| Apr 12, 7:13 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 47 min |
| Apr 12, 7:30 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Perkins | 45 min |
| Apr 12, 9:02 PM CDT | Areal Flood Advisory | LBF | Lincoln | 104 min |
| Apr 13, 5:44 PM CDT | River Flood Warning | LBF | Lincoln | 22 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.